Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "Chechkin A.V."
Found 3 record(s)
1. LINEAR RELAXATION PROCESSES GOVERNED BY FRACTIONAL SYMMETRIC KINETIC EQUATIONS
Chechkin A.V., Gonchar V.Yu.
ZhETF, 2000, Vol. 118, No. 3, p. 730

2. Negative magnetic viscosity in two dimensions
Chechkin A.V.
ZhETF, 1999, Vol. 116, No. 4, p. 1264
PDF (759.9K)

3. Negative Viscosity For Rossby Wave and Drift Wave Turbulence
Title
Author
 from   till 
 Search in russian archive
 Search in english archive
 
Report problems